For the past thirty years, Carmen has had tubes in his ear canals to keep his eustachian tubes open. In 2017, he developed an infection in his left ear. The ENT physician prescribed the drug Ciprodex® which is a combination of an antibiotic and steroid. Within ten minutes after the Ciprodex® was placed in Carmen’s left ear he developed vertigo. How many double blind studies and tests does one have to perform to substantiate the connection between the drug causing the vertigo! For over a year, Carmen was examined by top neurologists, ENT physicians and had numerous tests performed. All the gold standard procedures failed to diagnose and resolve Carmen’s vertigo.
Carmen’s son brought his father in for an evaluation. Of interest, Carmen presented with a deep overbite (loss of vertical height) which was the underlying cause for his eustachian tubes closing. If Carmen’s bite was corrected thirty years ago he would not have needed the ear tubes. During the course of my medical history taking, the information was obtained regarding the use of Ciprodex®. I requested the patient bring the drug into my office for the next visit. A cranial adjustment was performed to correct an existing structural distortion. The patient did experience some relief of his vertigo during the next several weeks.
On the second visit, the Ciprodex® was energetically tested and found to be present in his left ear. What traditional medicine does not understand is that use of drugs has another major downside and that is the chemicals in the formula have the potential of becoming trapped within tissues like nerves and organs. A homeopathic remedy was energetically made from the actual drug. The patient was instructed to take 9 drops under his tongue three times a day between meals. Of interest Carmen has NOT had a bout of vertigo since starting the homeopathic remedy. Does anyone doubt the drug-vertigo connection or the efficacy of using homeopathic remedies?
Of historical interest, the Royal Family of England has a homeopathic physician, Dr Peter Fisher. He is Clinical Director and Director of Research at the Royal London Hospital for Integrated Medicine. Doctor Fisher has stated that homeopathy was ‘safe’, ‘popular with patients’ and reduced the need for antibiotics. What an interesting comment to be made and in light of the fact that our own FDA is in the process of eliminating the use homeopathy in America because it interferes with Big Pharma’s profits.
The unfortunate state of affairs in the US is that more people would call their congressman if telecast of the Superbowl was cancelled than when their right to access to homeopathics are being taken away by the FDA.
What are the possible side effects of CIPRODEX® Otic?
CIPRODEX® Otic may cause serious side effects. Stop using CIPRODEX® Otic and call your doctor if you have any of the following signs or symptoms of: allergic reactions; hives; trouble breathing; swelling of your face, lips, mouth, or tongue; rash; itching; dizziness; fast heartbeat;pounding in your chest.
IMPORTANT! You should not use Ciprodex® ear drops if you have a viral infection affecting your ear canal, including herpes or chicken pox.
Dr. Gerald Smith